MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD. VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

PLEXUS MANUFACTURING SDN. BHD. VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 353101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Diarrhea (1811); Urinary Retention (2119); Insufficient Information (4580)
Date of Event 10/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a trial patient who was using an external neurostimulator (ens) for unknown indications for non-obstructive urinary retention, fecal incontinence.The trial started on (b)(6) 2023.It was reported that patient had worsening baseline urinary retention.They had a new symptom of bowels being runny like diarrhea.On an additional call patient reported they are still not feeling the urge to urinate and they are having bouts of watery diarrhea.Patient said they were told to "play with it" and see where they feel comfortable but weren't sure what kind of adjustments should be made.Patient also mentioned that since implant, they feel like there's a bump on he left side where they have a gauze pad.Patient said it's also itchy.Reviewed general therapy guidelines, therapy optimization and expectations and stimulation sensation.Patient increased stim on the call to a comfortable level.Patient said hcp told them to wait 24 hours in between adjustments.Patient will monitor symptoms.Redirected patient to hcp about bump and itchiness mentioned.Patient mentioned they are undergoing the advanced (2 week) trial.The issue was ongoing.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received from the patient's healthcare provider (hcp).It was reported that the steps taken to resolve the issue included will be evaluated in clinic.
 
Additional Manufacturer Narrative
Continuation of d10: product id 3560022.Lot# va2q57v.Product type extension.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
VERIFY ENHANCED
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD.
bayan lepas fiz, phase ii
bayan lepas,pin MN 11900
MY  11900
Manufacturer (Section G)
PLEXUS MANUFACTURING SDN. BHD.
bayan lepas fiz, phase ii
bayan lepas,pin MN 11900
MY   11900
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key17959940
Report Number2182208-2023-03093
Device Sequence Number5119140
Product Code EZW
UDI-Device Identifier00763000344573
UDI-Public00763000344573
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number353101
Device Catalogue Number353101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2023
Supplement Date Received by Manufacturer11/10/2023
Initial Report FDA Received Date10/18/2023
Supplement Report FDA Received Date11/29/2023
Date Device Manufactured06/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10...
Outcome Attributed to Adverse Event Other;
Patient Age45 YR
Patient SexFemale
Patient Weight87 KG